# SDR UPS805405

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Cracked
- Location: Fs 940/960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, 2 FITTINGS ABOVE LONGERON 24 CRACKED FS 940 AND 960.  REPLACED FITTINGS PER SRM 51-1-20D.
